# SDR CA150313002

- Difficulty date: March 11, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8209026
- Condition: Failed
- Location: Flow Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

(CAN) NR 1 AND NR 2 BLEED HOT CAUTION LIGHTS ILLUMINATED ON TAKEOFF ROLL. T/O ABORTED. BLEED WERE ON/MIN FOR T/O.  WHEN BLEEDS WERE TURNED OFF IAW CHECKLIST, BOTH LIGHTS EXTINGUISHED.  CDS INDICATED LT, RT FCV, LHPSOV, LT NAPRSOV IN PRESENT FAULTS. VERIFIED FCV FAILED.  REPLACED PACK FLOW CONTROL VALVE IAW AMM TASKS 21-52-000-801, AND 21-52-01-400-801. TESTS GOOD.  PERFORMED OPS TEST OF BLEED AIR SYSTEM IAW AMM TASK 36-11-710-802. FAULTS DID NOT RE-OCCUR REF FIM TASK 36-20-00-810-805.
